MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA6EBU35SH
Medical Device Problem Codes Kinked (1339); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a launcher guide catheter.The device was inspected prior to use and prepped with no issues noted.Resistance was noted when advancing the launcher in the vessel.Excessive force was not used.Resistance was encountered when a standard size guide liner was inserted into the launcher guide catheter and the guide liner could not be advanced.On removal of the guide liner from the guide catheter, the tip of the guide catheter was noted to be kinked and split.No patient injury reported.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6731820
Report Number1220452-2017-00069
Device Sequence Number16417809
Product Code DQY
UDI-Device Identifier00613994821324
UDI-Public00613994821324
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K021256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2018
Device Catalogue NumberLA6EBU35SH
Device Lot Number0008424001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1